RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 3, Pages 315–319 (Mi tmf3671)  

This article is cited in 1 scientific paper (total in 1 paper)

On the construction of a dressing transformation for the Lee model

V. N. Piskunov


Abstract: A study is made of the Lee model of interacting $N$-, $\theta$-, and $V$- particles with relativistic energies in an arbitrary sector. Using the procedure proposed by Faddeev, we construct for this model a unitary dressing transformation that distinguishes scattering effects from self-interaction effects.

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:3, 546–549

Received: 19.04.1972

Citation: V. N. Piskunov, “On the construction of a dressing transformation for the Lee model”, TMF, 15:3 (1973), 315–319; Theoret. and Math. Phys., 15:3 (1973), 546–549

Citation in format AMSBIB
\Bibitem{Pis73}
\by V.~N.~Piskunov
\paper On the construction of a dressing transformation for the Lee model
\jour TMF
\yr 1973
\vol 15
\issue 3
\pages 315--319
\mathnet{http://mi.mathnet.ru/tmf3671}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 3
\pages 546--549
\crossref{https://doi.org/10.1007/BF01094560}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3671
  • http://mi.mathnet.ru/eng/tmf/v15/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Kulish, M. A. Sokolov, “Scattering theory in the massless Lee model”, Theoret. and Math. Phys., 73:1 (1987), 1121–1124  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:170
    Full text:50
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019